advertisement
Question
Posted by: Corne | 2011/09/12

Nur isterate

I have been on the 2 monthly Nur Isterate injection for 17 years now. I am experiencing very tender and painful nipples lately. My Gynae check up earlier this year everything was fine. I am thinking after such a long time maybe my prostoglandin levels might be to high. My sex drive is has been very low and I had to go on anti depressants as well. What do you suggest?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try Evening Primrose oil. This sometimes helps with tender breasts.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/09/19

You could try Evening Primrose oil. This sometimes helps with tender breasts.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement